Profiles

Keywords
Last Name
Institution

Effects of immunosuppressive drugs on COVID-19 severity in patients with autoimmune hepatitis.

Efe C, Lammert C, Tasçilar K, Dhanasekaran R, Ebik B, Higuera-de la Tijera F, Caliskan AR, Peralta M, Gerussi A, Massoumi H, Catana AM, Purnak T, Rigamonti C, Aldana AJG, Khakoo N, Nazal L, Frager S, Demir N, Irak K, Melekoglu-Ellik Z, Kacmaz H, Balaban Y, Atay K, Eren F, Alvares-da-Silva MR, Cristoferi L, Urzua Á, Eskazan T, Magro B, Snijders R, Barutçu S, Lytvyak E, Zazueta GM, Demirezer-Bolat A, Aydin M, Heurgue-Berlot A, De Martin E, Ekin N, Yildirim S, Yavuz A, Biyik M, Narro GC, Kiyici M, Akyildiz M, Kahramanoglu-Aksoy E, Vincent M, Carr RM, Günsar F, Reyes EC, Harputluoglu M, Aloman C, Gatselis NK, Üstündag Y, Brahm J, Vargas NCE, Güzelbulut F, Garcia SR, Aguirre J, Anders M, Ratusnu N, Hatemi I, Mendizabal M, Floreani A, Fagiuoli S, Silva M, Idilman R, Satapathy SK, Silveira M, Drenth JPH, Dalekos GN, N Assis D, Björnsson E, Boyer JL, Yoshida EM, Invernizzi P, Levy C, Montano-Loza AJ, Schiano TD, Ridruejo E, Wahlin S. Effects of immunosuppressive drugs on COVID-19 severity in patients with autoimmune hepatitis. Liver Int. 2022 03; 42(3):607-614.

View in: PubMed

collapse authors with profiles